# SDR ASAA2023062643765

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 4,262 hours, 1,258 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER NUMBER 1 ENGINE WAS STARTED, THE START VALVE OPEN LIGHT STAYED ILLUMINATED. GROUNDED - YES. ENGINE RUN PERFORMED BY THE FLIGHT CREW IAW AMM 71-00-00-910-803-G00. ENGINE #1 STARTS NORMAL ALL PARS GOOD ENG 1 VALVE ILLUMINATED AND EXTINGUISHED AND STAYED EXTINGUISHED DURING START PROCESS. AIRCRAFT OK FOR SERVICEJETT-PRO YUJR093Y.
